# SDR 2005UALA01159

- Difficulty date: October 16, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 52,353 hours, 28,450 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 6 SLAT LEADING EDGE HAS DELAMINATION ON UPPER SURFACE.  HONEYCOMB EXPOSED.  REINSTALLED NEW SLAT.
